I had perlane in cheeks two weeks ago and still have pumps at injection sites and a line down my cheek from one site to the other on ONE cheek. Dr says its not product as she felt it and its soft but may be an allergic reaction or inflammation and to try claritin, but why would it only be one cheek? I'm supposed to get a little more perlane in that same cheek in a couple weeks as more is needed on that side. If pumps and line is still there could they be corrected/covered with next treatment?
Line Down One Cheek After Perlane?
Doctor Answers (1)
Perlane and swelling/lines
It is very difficult to answer your question without first viewing pictures or seeing you in person for assessment. You should consider posting pictures - and also expect swelling the first week or longer post-Perlane injections.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.